# SDR SWAA2024010324363

- Difficulty date: November 25, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON AFT SIDE OF FRAME BS196.5 AND BTW STR25R TO STR26R AT FWD ELECTRONIC EQUIPMENT COMPARTMENT 2023-720009<[01] REPLACED ANGLE LOCATED ON AFT SIDE OF FRAME BS196.5 AND BTW STR25R TO STR26R AT FWD ELECTRONIC EQUIPMENT COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG: 141A1502; SHEET: 1; REV: F; SEE INDIVIDUAL SIGN-OFF BELOW.;[02] RII COMPLETED JOB
